# SDR 2023FA0000416

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Aircraft: N628CK
- Make and model: Croman SH-3H
- Aircraft serial: 152707
- System (JASC): 2450 · AC Power Distribution System
- Part: Trans Rectifier
- Part number: MS281262
- Condition: Failed
- Location: Ebay
- Stage of operation: FF
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE FLYING, A BURNING SMELL WAS OBSERVED AS WELL AS VISIBLE SMOKE COMING FROM THE E-BAY. A PRECAUTIONARY LANDING WAS PERFORMED AND IT WAS DETERMINED THAT THE TRU HAD MALFUNCTIONED. THE #1 TRU WAS CONSIDERABLY HOTTER TO THE TOUCH, AND THE SAME SMELL WAS OBSERVED EMANATING FROM THE FAN PORT IN THE TRU. THE TRU WAS REPLACED AND THEN OPERATIONS CONTINUED AS NORMAL.
